Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year


IMPACT FACTOR increased in 2014: 1.432
Rank 22 out of 310 in category Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 3.585
Source Normalized Impact per Paper (SNIP) 2014: 1.745
Impact per Publication (IPP) 2014: 1.262

Mathematical Citation Quotient (MCQ) 2014: 1.27

VolumeIssuePage

Issues

Unbounded Fredholm modules and double operator integrals

D. Potapov1 / F. Sukochev2

1School of Informatics and Engineering, Faculty of Science and Engineering, Flinders University of SA, Bedford Park, 5042, Adelaide, SA, Australia. e-mail:

2School of Informatics and Engineering, Faculty of Science and Engineering, Flinders University of SA, Bedford Park, 5042, Adelaide, SA, Australia. e-mail:

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 2009, Issue 626, Pages 159–185, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/CRELLE.2009.006, January 2009

Publication History

Received:
2007-01-18
Revised:
2007-10-03
Published Online:
2009-01-08

Abstract

In noncommutative geometry one is interested in invariants such as the Fredholm index or spectral flow and their calculation using cyclic cocycles. A variety of formulae have been established under side conditions called summability constraints. These can be formulated in two ways, either for spectral triples or for bounded Fredholm modules. We study the relationship between these by proving various properties of the map on unbounded self adjoint operators D given by ƒ(D) = D(1 + D 2)−1/2. In particular we prove commutator estimates which are needed for the bounded case. In fact our methods work in the setting of semifinite noncommutative geometry where one has D as an unbounded self adjoint linear operator affiliated with a semi-finite von Neumann algebra ℳ. More precisely we show that for a pair D, D 0 of such operators with DD 0 a bounded self-adjoint linear operator from ℳ and , where 𝓔 is a noncommutative symmetric space associated with ℳ, then

.

This result is further used to show continuous differentiability of the mapping between an odd 𝓔-summable spectral triple and its bounded counterpart.

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
A.L. Carey, V. Gayral, A. Rennie, and F.A. Sukochev
Journal of Functional Analysis, 2012, Volume 263, Number 2, Page 383
[2]
Denis Potapov and Fedor Sukochev
Acta Mathematica, 2011, Volume 207, Number 2, Page 375

Comments (0)

Please log in or register to comment.